# SDR SWAA2023092692126

- Difficulty date: August 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191HL OUTER SKIN IS CRACKED.<[01] VERIFIED STEPS 1-3 AND THE MEASUREMENT TABLE.;[02] PANEL 191HL WITH OUTER SKIN IS CRACKED WAS REPAIR IAW SRM 51-70-05-2R-2.;[03] VERIFIED CORRECTIVE ACTION ITEM 2.
